I took my first dose on Saturday December 3rd. Nothing too intolerable until last night and today. I feel as if every bite of food I've eaten is still in my stomach. I had a protein bar at 7 am and haven't eaten since. Haven't taken any of my other meds either (metformin, Januvia). Stomach pain is awful. Anyone else have this problem? Thanks!
Been on this for 5 months and not had this problem. As I mentioned to one other person, there is a good phone number on the information sheet in the box that you can call and get very good information from. The reps are very friendly and if they don't know the answer, they will find you someone who does. Good luck.
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2016 • 1 answer
Posted 3 Jun 2017 • 0 answers
Posted 6 Jan 2018 • 0 answers
I read in an old book that hops helps with emptying the stomach. I have gastroparesis. Anyone know..
Posted 25 Apr 2018 • 0 answers
Posted 8 May 2018 • 0 answers